# SDR AALA20090819TUL14

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ALONG LOWER FLANGE OF CABIN FLOORBEAM AT STATION 1309 FROM RIGHT TUNNEL SIDEWALL TO CENTERLINE.  REMOVED CORROSION AND INSTALLED DOUBLER UNDER EA MD80-53-007117.
